Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some spectral sequences associated with fibrations


Authors: Eldon Dyer and Daniel S. Kahn
Journal: Trans. Amer. Math. Soc. 145 (1969), 397-437
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0254840-X
MathSciNet review: 0254840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0254840-X
Article copyright: © Copyright 1969 American Mathematical Society